# SDR AALA20170703002

- Difficulty date: July 2, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 2,947 hours, 1,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR CYLINDER LOW PRESSURE. SERVICED R2 DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-22-00.
